RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2010, Volume 164, Number 3, Pages 323–332 (Mi tmf6542)  

Regularized adelic formulas for string and superstring amplitudes in one-class quadratic fields

V. S. Vladimirov

Steklov Mathematical Institute, RAS, Moscow, Russia

Abstract: We obtain regularized adelic formulas for gamma and beta functions for fields of rational numbers and the one-class quadratic fields and arbitrary quasicharacters (ramified or not). We consider applications to four-tachyon tree string amplitudes, generalized Veneziano amplitudes (open string), perturbed Virasoro amplitudes (closed string), massless four-particle tree open and closed superstring amplitudes, Ramond–Neveu–Schwarz superstring amplitudes, and charged heterotic superstring amplitudes. We establish certain relations between different string and superstring amplitudes.

Keywords: adele, idele, field, string

DOI: https://doi.org/10.4213/tmf6542

Full text: PDF file (442 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2010, 164:3, 1101–1109

Bibliographic databases:

Document Type: Article

Citation: V. S. Vladimirov, “Regularized adelic formulas for string and superstring amplitudes in one-class quadratic fields”, TMF, 164:3 (2010), 323–332; Theoret. and Math. Phys., 164:3 (2010), 1101–1109

Citation in format AMSBIB
\Bibitem{Vla10}
\by V.~S.~Vladimirov
\paper Regularized adelic formulas for string and superstring amplitudes in one-class quadratic fields
\jour TMF
\yr 2010
\vol 164
\issue 3
\pages 323--332
\mathnet{http://mi.mathnet.ru/tmf6542}
\crossref{https://doi.org/10.4213/tmf6542}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010TMP...164.1101V}
\transl
\jour Theoret. and Math. Phys.
\yr 2010
\vol 164
\issue 3
\pages 1101--1109
\crossref{https://doi.org/10.1007/s11232-010-0088-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000282695500001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77957992404}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6542
  • https://doi.org/10.4213/tmf6542
  • http://mi.mathnet.ru/eng/tmf/v164/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:252
    Full text:38
    References:40
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018